Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Dyn Diff Equat

Search In Journal Title:

Abbravation: Journal of Dynamics and Differential Equations

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

DOI

10.1016/0022-4898(73)90201-2

Search In DOI:

ISSN

1572-9222

Search In ISSN:
Search In Title Of Papers:

A Permutation Related to Noncompact Global Attrac

Authors: Juliana Pimentel Carlos Rocha
Publish Date: 2014/12/02
Volume: 28, Issue: 1, Pages: 1-28
PDF Link

Abstract

We consider scalar reactiondiffusion equations with nondissipative nonlinearities generating global semiflows which exhibit blowup in infinite time This type of equations was only recently approached and the corresponding dynamical systems are known as slowly nondissipative systems The existence of unbounded solutions referred to as growup solutions requires the introduction of some objects interpreted as equilibria at infinity By extending known results we are able to obtain a complete decomposition of the associated noncompact global attractor The connecting orbit structure is determined based on the Sturm permutation method which yields a simple criterion for the existence of heteroclinic connectionsThis work was partially supported by FCT/Portugal through the project PEstOE/EEI/LA0009/2013 The first author was supported by SFRH/BD/51389/2011 FCT/Portugal and GDE/246318/20120 CNPqBrazil The authors also acknowledge the useful comments of the referee


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: